# SDR ZW0A0103203

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,807 hours, 28,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS CAME ON INTERMITTENTLY IN FLIGHT.  REPLACED THE POWER SUPPLY.  CHECK-C 5-18-2001.
